MAUDE Adverse Event Report: CARDINAL HEALTH ARGYLE ALTITUDE DRY SUCT C D U; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CARDINAL HEALTH ARGYLE ALTITUDE DRY SUCT C D U; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 8888571370
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient arrived to the cicu following cardiac surgery.When cardiac drains were attached to the appropriate suction, it did not work effectively.The green suction / patient vacuum indicator did not appear as it should on the altitude drain.Wall suction was checked and it was working adequately therefore the issue was with the altitude cdu drainage bottle.There has been 4 similar incidents (exact number unknown) in the recent past regarding the same issue.Per additional information received, the bedside nurse escalated the issue with not being able to see there was suction being applied.After investigating and checking the wall suction was working, the decision was made to change the drainage bottle to ensure patient safety.This is an unnecessary intervention (as the drains should be working appropriately with any added suction being indicated).There was no harm to the patient, however it is of great importance that the drains be on suction due to the nature of the surgery, the changing of the drainage bottle increases the risk of infection to the patient despite the procedure being done using antt/ in a sterile field.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.

Brand Name
ARGYLE ALTITUDE DRY SUCT C D U
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18981914
Report Number9611018-2024-00015
Device Sequence Number6666028
Product Code FCM
UDI-Device Identifier10884521060975
UDI-Public10884521060975
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571370
Device Catalogue Number8888571370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown